| Model Number |
BL5115-2 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/12/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility in germany reported that the infusion hole of the sleeve was incompletely perforated.Due to the infusion-pressure the partially perforated sleeve material was rinsed into the eye.The surgeon removed the sleeve-particle with viscoelastic and a forceps from the eye.There was no patient impact, no significant prolongation of procedure and no additional medication required.
Additional Manufacturer Narrative
The product has not been returned.The investigation is ongoing.
Additional Manufacturer Narrative
Correction: d4 - lot number, expiration date, and udi number.H4 - manufacture date.
Additional Manufacturer Narrative
Though the product samples was not available for return the complaint description is consistent with the presence of an irrigation hole punch from the yellow irrigation sleeve associated with this device.Scar 2024-02 was opened by the supplier to address the reported issue on 03/18/2024.The most probable root cause was determined to be a component issue.A lot number was not provided; therefore, the sterilization and lot history records could not be reviewed.The trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.